Methotrexate Injection and Stiffness

Hello, I’ve had rheumatoid arthritis since I was 14, now 27. I’ve been taken methotrexate since being diagnosed, first via tablets then injections, my arthritis is very stable and have had hardly any pain or stiffness lately however recently when I take my methotrexate on Wednesday I am incredibly stiff and have ache muscles on the Friday. Has anyone experience this before? Could it be that my dosage is high as I have no other pain any other time? It makes me not want to take the injection because it’s the only time I get stiffness etc

Comments

  • PeterJ
    PeterJ Moderator Posts: 543

    Hello @Victoria95 and welcome to the community. We are a friendly and supportive group and I hope that you find that to be your experience as well.

    I understand that you have ha rheumatoid arthritis for a number of years and are taking methotrexate and wondering about dosage. Our website contains some information which may be of use, see links below, but if you have any concerns I would go back to your GP/Consultant and get clarification.

    Please do keep posting and let us know how you are getting on and I am sure others will connect with you to share their experiences as well

    With very best wishes

    Peter (moderator)

  • stickywicket
    stickywicket Member Posts: 26,749

    In over 20 years of methotrexate I've occasionally had a lot of fatigue either the day after or the day after that. I've still not worked out what brings it on.

    How are your blood tests? Why not give your rheumatology helpline people a ring? Perhaps you no longer need such a high dose. Or, perhaps it's something else.

Who's Online

4
4 Guests